# SDR COMA2008121650027

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 34,450 hours, 31,811 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MHT RECEIVED ANTI-ICE DUCT WARNING MSG.  PERFORMED QRH, SYSTEM OFF, MSG CLEARED.  ACFT RETURNED TO MHT LANDED SAFELY.  INSPECTED 14TH STAGE BLEED AIR SYSTEM, AND PERFORMED OPERATIONAL TEST OF WING ANTI-ICE SYSTEM.  NO DEFECTS NOTED.
